Change search
ReferencesLink to record
Permanent link

Direct link
Estimation in integer-valued moving average models
Umeå University, Faculty of Social Sciences, Umeå School of Business and Economics (USBE), Economics.
2001 (English)In: Applied Stochastic Models in Business and Industry, ISSN 1524-1904, E-ISSN 1526-4025, Vol. 17, no 3, 277-291 p.Article in journal (Refereed) Published
Abstract [en]

The paper presents new characterizations of the integer-valued moving average model. For four model variants, we give moments and probability generating functions. Yule-Walker and conditional least-squares estimators are obtained and studied by Monte Carlo simulation. A new generalized method of moment estimator based on probability generating functions is presented and shown to be consistent and asymptotically normal. The small sample performance is in some instances better than those of alternative estimators.

Place, publisher, year, edition, pages
2001. Vol. 17, no 3, 277-291 p.
Keyword [en]
GMM, Least squares, Model characterization, Monte Carlo, Probability generating function, Yule-Walker
National Category
Research subject
URN: urn:nbn:se:umu:diva-64761DOI: 10.1002/asmb.445OAI: diva2:602696
Available from: 2013-02-02 Created: 2013-02-02 Last updated: 2013-02-12Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Brännäs, Kurt
By organisation
In the same journal
Applied Stochastic Models in Business and Industry

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 30 hits
ReferencesLink to record
Permanent link

Direct link